MAUDE Adverse Event Report: CORDIS CORPORATION SI AVANTI+ .035 5F W/MINI GW; DILATOR, VESSEL, FOR PERCUTANEOUS CATHETERIZATION

CORDIS CORPORATION SI AVANTI+ .035 5F W/MINI GW; DILATOR, VESSEL, FOR PERCUTANEOUS CATHETERIZATION
Model Number 402605X
Medical Device Problem Code Detachment Of Device Component (1104)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/26/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A device history record (dhr) review could not be conducted as the sterile lot number was not provided.Additional information is pending and will be submitted within 30 days upon receipt.
 
Event or Problem Description
It was reported that the avanti sheath tip separated in the patient during removal.Physician explained the event that occurred to the patient and the extraction process.The radiologist surgeons and anesthesiologist were notified.
 
Additional Manufacturer Narrative
It was reported that the avanti sheath tip separated in the patient during removal.The physician explained the event that occurred to the patient and the extraction process.The radiologist surgeons and anesthesiologist were notified.Attempts to gather further information have been unsuccessful.  the product was not returned for analysis.A review of the manufacturing records could not be conducted without a lot number.Based on the limited information available for review, it is not possible to determine what factors may have contributed to the reported issue.Without the return of the device for analysis, the reported customer complaint could not be confirmed and no determination of possible contributing factors could be made.According to the product instructions for use, users are cautioned that if increased resistance is felt upon insertion or withdrawal of the csi, investigate the cause before continuing.If the cause of the resistance cannot be determined and corrected, discontinue the procedure and withdraw the csi.Without a lot number to conduct a device history record review, it is not possible to determine if the reported event could be related to the manufacturing process.Therefore, no corrective or preventive actions will be taken at this time.

Brand Name
SI AVANTI+ .035 5F W/MINI GW
Common Device Name
DILATOR, VESSEL, FOR PERCUTANEOUS CATHETERIZATION
Manufacturer (Section D)
CORDIS CORPORATION
14201 nw 60th ave
miami lakes FL 33014
MDR Report Key6581173
Report Number9616099-2017-01114
Device Sequence Number13607117
Product Code DRE
UDI-Device Identifier20705032000571
UDI-Public20705032000571
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K970392
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 06/07/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number402605X
Device Catalogue Number402605X
Was Device Available for Evaluation? Yes
Distributor Facility Aware Date04/26/2017
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 04/26/2017
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/22/2017
Supplement Report FDA Received Date06/07/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;